Home Page

Author Index

Reviewer Index

Editorial Index

 
     JJMS Ľ JJMS Issues
 
 Jordanian Journals
Home
Editorial Board
Advisory Board
JJMS Issues  
Manuscript Organization
Electronic Submission
Electronic Online Submission  
Contact Address
 

 

Volume 1, No. 2, December 2008, Muharram 1430 H

  Articles

 

 

Strongly Real Elements in Sporadic Groups and Alternating Groups

We determine the elements in the Sporadic and the Alternating Groups which are strongly real. In the Alternating Groups every real element is strongly real, but this is not true in all Sporadic Groups. Main results for the Alternating groups are given in proposition 6 while the results for the Sporadic Groups are computed manually or by using GAP[5].

 

 

Ibrahim Suleiman

JJMS, 2008, 1(2), 97-103

Stochastic Loss Systems Models and Policies

In a multi-server system, probability distributions and loss probabilities for customers arriving with k different priority categories are studied. Customers arrive in independent Poisson streams and their service times are exponentially distributed, with different rate for different priority. The non-queuing customers or the loss customers will be lost if the capacity is fully occupied.

 

 

Mohammad Bataineh

JJMS, 2008, 1(2), 105-121

Weakly C-Normal and Cs- Normal Subgroups of Finite Groups

A subgroup H of a finite group G is weakly c − normal subgroup of G if there exists a subnormal subgroup N of G such that G = H N , and ( ) G H ∩N ≤ core H , where ( ) G core H denotes the core of H in G , which is the largest normal subgroup of G contained in H . If ( ) G.. H ∩N ≤ core H , then H is S c − normal subgroup of G , where ( ) G.. core H denotes the higher core of H in G , which is the largest subnormal subgroup of G contained in H .

 

 

Mohammad Tashtoush 

JJMS, 2008, 1(2), 15-23

Nonlinear Approximation in Some Sequence Spaces

We show that approximation of an element in `p space by finite number of terms is arbitrary slow, but if we use `q norm, with q > p, as a measure of the error, then the approximation is faster.

 

 

Salti Samarah

JJMS, 2008, 1(2), 133-142

Some Inequalities of Hilbert's Type and Applications

By introducing some parameters we establish an extension of Hardy-Hilbertís integral inequality and the corresponding inequality for series.

 

 

Laith Emil Azar

JJMS, 2008, 1(2), 143-162